# SDR JR2R20251022409

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000388
- Aircraft time: 23,779 hours, 14,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Part time: 23,779 hours, 14,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH SHEAR PANEL AT FR87 TO FR88 AND RBL12 TO RBL 48 IS CORRODED. OUT OF LIMITS.    REPLACED
